The Jeffery-Hamel problem: A numerical lattice-Boltzmann study

Gábor Házi, István Farkas

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we present a numerical study of the Jeffery-Hammel problem using the lattice-Boltzmann method. We study three situations: pure inflow, pure outflow, and outflow with backflow. We demonstrate that the lattice-Boltzmann method gives not only qualitatively but also quantitatively accurate solutions for this problem. From the point of view of stability of the flow, the recent results of bifurcation theory are also briefly considered from the viewpoint of our numerical results.

Original languageEnglish
Pages (from-to)139-143
Number of pages5
JournalInternational Journal of Modern Physics B
Volume17
Issue number1-2
DOIs
Publication statusPublished - Jan 20 2003

Keywords

  • Jeffery-Hamel problem
  • Lattice Boltzmann method

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Condensed Matter Physics

Cite this